It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-26-2012, 05:54 AM   #1
Newbie
(male)
 
Join Date: Mar 2012
Location: Birmingham, MI
Posts: 2
Cleo43 HB User
Taking Lisinopril-HCZ but it is not working

I have been on Lisinopril HCZ ( 2 tablets a day)for almost a month and a half now and it seems it has failed to lower my blood pressure to where it is supposed to be. I had blood drawn and the test results came out normal. I had an ECG, that too was fine. I recently had an MRI of the kidneys and have a stress test scheduled this Thursday and i'm going to meet my cardiologist immediately after so we can discuss the MRI and the stress test.

To be honest i am baffled because i am not overweight, i eat healthy, and i exercise everyday, i am in very good shape! Can someone please tell me what might be wrong and why isn't Lisinopril HCZ working?

Thanks

 
Old 03-26-2012, 08:26 AM   #2
Newbie
(female)
 
Join Date: Mar 2012
Location: Surprise, AZ
Posts: 7
jip0890 HB User
Re: Taking Lisinopril-HCZ but it is not working

Cleo, what mg are you on? And are there any side effects to taking the two drugs together? I will NOT take HCTZ by itself again - it makes me feel horrible - like I have a bad flu (not sick to my stomach but just like I have bricks on my shoulders)...I'd rather have high bp than to feel that badly all the time.

It just may not be a high enough dose. Have you contacted the doc on this?

Good luck in being your own advocate - you are the only one that knows your body and whether it's working.

Judy

 
Sponsors Lightbulb
   
Old 03-26-2012, 09:42 AM   #3
Newbie
(male)
 
Join Date: Mar 2012
Location: Birmingham, MI
Posts: 2
Cleo43 HB User
Re: Taking Lisinopril-HCZ but it is not working

Its 20/12.5 mg. I take 2 tablets so i guess that makes it 40/25? I don't really have any side effects I've noticed. My doctor is the one who told me its not responding like it should so he referred me to a cardiologist. The cardiologist told me to continue my regimen till i have a stress test done in a few days and he looks at the results of that stress test and an MRI i had on the kidney arteries.

 
Old 03-26-2012, 03:17 PM   #4
Senior Veteran
(male)
 
Join Date: Jul 2010
Posts: 570
atengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB Useratengnr HB User
Re: Taking Lisinopril-HCZ but it is not working

What are your numbers looking like??

 
Old 03-31-2012, 07:22 AM   #5
Senior Member
(female)
 
Join Date: Mar 2006
Location: US
Posts: 200
Amanda06 HB User
Re: Taking Lisinopril-HCZ but it is not working

Quote:
Originally Posted by Cleo43 View Post
I have been on Lisinopril HCZ ( 2 tablets a day)for almost a month and a half now and it seems it has failed to lower my blood pressure to where it is supposed to be. I had blood drawn and the test results came out normal. I had an ECG, that too was fine. I recently had an MRI of the kidneys and have a stress test scheduled this Thursday and i'm going to meet my cardiologist immediately after so we can discuss the MRI and the stress test.

To be honest i am baffled because i am not overweight, i eat healthy, and i exercise everyday, i am in very good shape! Can someone please tell me what might be wrong and why isn't Lisinopril HCZ working?

Thanks
Until about two months ago, I was on the exact same med., Lisinopril 20 two tabs per day for about two years. It was working good but I had side effect from it, then my GP changed to the other med. which seems working until recently. However, my BP is over 140-150, then I posted the question on this board whether I need to increase from one tab to one and a half tab.

In my exprience on Lisinopril 20 mg., .... it worked good as seeing my BP went down drasticaly and immediately, .. but side-effect, dizziness started to surface and then my GP changed to the other HB med.

In my suggestion, talk to the dr. who rx'ed the med. asking him/her to get other HB med., because waiting one and a half is quite long time for you to see your HB under control. Also, your dr. sending to the cardiologist sounds your HB is more than he/she can handle.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flowergirl2day (16), flitz (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!